Periods of $\beta $-expansions and linear recurrent sequences

Volume 120 / 2005

Yan-Hui Qu, Hui Rao, Ya-Min Yang Acta Arithmetica 120 (2005), 27-37 MSC: 11A63, 37B10. DOI: 10.4064/aa120-1-2

Authors

  • Yan-Hui QuDepartment of Mathematics
    Tsinghua University
    100084 Beijing, China
    e-mail
  • Hui RaoDepartment of Mathematics
    Tsinghua University
    100084 Beijing, China
    e-mail
  • Ya-Min YangDepartment of Mathematics
    Tsinghua University
    100084 Beijing, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image